dietician-icon
I took antidepressants for 2-3 months
I took antidepressants for 2-3 momths now my weight is gaining too much what should I do to stop that and loss my wight?
45 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Please ask me directly for personalized diet plan for you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need more information about u so connect me through Practo u will get good result definitely.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello user Sure ,we will help you But before prescribing any thing we need some information like . Vitals . Purpose . Medical history . Family history . Occupation . Physical activity . Daily routine And many more So, if you want to contact us,you can contact us directly thru the link below or via Practo
Next Steps
For more information or to contact me directly or via phone or for online counseling contact https://wa.me/message/vb6twvy2bpl2k1 OR https://www.facebook.com/doctorplanmydiet Thanks with Regards Dt. Ankita
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Thank you for your question, kindly contact me on Practo for Consultation and to help you with a Customized, Tailor made response specific to your requirements. Please do read through my Client feedback prior to booking an appointment so that you are convinced on making the right decision, after all it's your hard earned money.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult me on practo online consultation for a personalized diet plan
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, Pls consult me directly so that I need more information from you. Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.